# SDR TRBA2009078

- Difficulty date: August 28, 2009
- Submitted: September 1, 2009
- Operation: Air carrier
- Aircraft: N429AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 429
- Aircraft time: 29,979 hours, 26,195 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 7012210
- Condition: Failed
- Location: Emergency Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN PAX DOOR STAIR EMERGENCY FLOOD LIGHT INOP.  RELAMPED EMERGENCY FLOOD LIGHT AT MAIN PAX DOOR STAIR IAW JIC NR 33-50-00.  OPS CK GOOD IAW JIC NR 33-50-10.
